The tail of the singular series for the prime pair and Goldbach problems

Ngotiaoco, Timothy, Ziegler Hunts, Julian, Goldston, Daniel A. . Functiones et Approximatio Commentarii Mathematici 2017. 56 (1) :117-141

Locate this article in:

Bibtex

@article{CIS-473503,
  Author = {Ngotiaoco, Timothy and Ziegler Hunts, Julian and Goldston, Daniel A.},
  Title = {The tail of the singular series for the prime pair and Goldbach problems},
  Journal = {Functiones et Approximatio Commentarii Mathematici},
  Volume = {56},
  Number = {1},
  Year = {2017},
  Pages = {117--141},
  Keywords = {}
}

Similar articles